# SDR FDEA200901120157

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53779634200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT UPPER END OF FLOOR SUPPORT BEAM AT FR 37 BETWEEN SEAT TRACKS 2R AND 3R CRACKED .200 LONG.  REMOVED CRACK ON FLOOR SUPPORT BEAM AT FR 37 BETWEEN S/T 2R AND 3R IAW SRM 51-73-10 AND SRM 53-10-15.  INSTALLED REPAIR CHANNEL IAW SRM 53-10-15 FIG 203.  APPLIED PROTECTIVE COATING IAW SRM 51-75-10.
